# SDR UIEA2021060901296

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,304 hours, 20,395 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5332T10034
- Part serial: 1413537101
- Condition: Intermittent
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOOP 1 STATUS INTERMITTENT( TRANSFERRED TO MDDR 148251 IAW MEL 26-11-01-01, CAT C, DUE 18DEC. PLACARDS INSTALLED.  LP  1277117:   REMOVED AND REPLACED FWD AND AFT #1 ENGINE FIRE LOOP IAW 767 AMM 26-11-02-401. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 148251. MCC NOTIFIED.  )
